MathSciNet Relay Station
MathSciNet bibliographic data
MR2800087 (2012f:93125) 93E15 (60H10 93D21)
Abedi, Fakhreddin; Hassan, Malik Abu; Suleiman, Mohammed Feedback stabilization and adaptive stabilization of stochastic nonlinear systems by the control Lyapunov function. Stochastics 83 (2011), no. 2, 179–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement